Open Journal of Discrete Mathematics

Vol.3 No.4(2013), Paper ID 38489, 9 pages



Graph Derangements


Pete L. Clark


University of Georgia, Athens, USA


Copyright © 2013 Pete L. Clark et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

P. Clark, "Graph Derangements," Open Journal of Discrete Mathematics, Vol. 3 No. 4, 2013, pp. 183-191. doi: 10.4236/ojdm.2013.34032.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.